Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 5 > A Tripled Fixed Point Theorem in Partially Ordered...
< Back to Volume

A Tripled Fixed Point Theorem in Partially Ordered Complete S-Metric Space

Full Text PDF

Abstract:

Sedghi et al. (Mat. Vesn. 64(3):258-266, 2012) introduced the notion of an S-metric as a generalized metric in 3-tuples S:X3→[0,∞), where X is a nonempty set. In this paper we prove a tripled fixed point theorem for mapping having the mixed monotone property in partially ordered S-metric space. Our result generalize the result of Savitri and Nawneet Hooda (Int. J. Pure Appl. Sci. Technol. 20(1):111-116, 2014, On tripled fixed point theorem in partially ordered metric space) into the settings of S-metric space.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 5)
Pages:
1-7
Citation:
M. Sani Mashina "A Tripled Fixed Point Theorem in Partially Ordered Complete S-Metric Space", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 1-7, 2016
Online since:
Jun 2016
Export:
Distribution:
References:

[1] T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal., 65(2006), 1379-1393.

DOI: https://doi.org/10.1016/j.na.2005.10.017

[2] V. Berinde and M. Borcut, Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Anal., 74(15) (2011), 4889-4897.

DOI: https://doi.org/10.1016/j.na.2011.03.032

[3] B. C. Dhage, A study of some fixed point theorems, Ph.D. Thesis, Marathwada Univ. Aurangabad, India (1984).

[4] B. C. Dhage, Generalized metric space and mappings with fixed point, Bull. Cal. Math. Soc., 84 (1992) 329 – 336.

[5] S. Gähler, 2-metriche raume und ihre toplogische strukture. Maths. Nachr. , 26 (1963) 115-148.

[6] P. Kumar and A. Poonam, Fixed point theorem for α - ψ-contractive type mappings in 2-metric space, Inter.J. math. Trend. Tech. 10(1), (2014) 34-37.

[7] V. Lakshmikantham and L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal., 70(2009), 4341-4349.

DOI: https://doi.org/10.1016/j.na.2008.09.020

[8] G.J. Mehta and M.L. Joshi, Coupled fixed point theorem in partially ordered complete metric space, Int. J. Pure Appl. Sci. Technol., 1(2) (2010), 87-96.

[9] Z. Mustafa and B. Sims, A new approach to generalize metric space, J. Roy. nonlinear convex anal. 7(2006) 289 – 297.

[10] Z. Mustafa, H. Obiedat and F. Awawdeh, Some common fixed point theorems for mapping on complete G-metric space, Fixed Point Theory Appl. 2008 (2008) Article ID 189870.

DOI: https://doi.org/10.1155/2008/189870

[11] J.J. Nieto and R.R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Mats. Sinica (Engl. Ser. ), 23(12) (2007), 2205-2212.

DOI: https://doi.org/10.1007/s10114-005-0769-0

[12] A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some applications to metric equations, Proc. Amer. Math. Soc., 132(2004), 1435-1443.

[13] Savitri and N. Hooda, On tripled fixed point theorem in partially ordered complete metric space, Int. J. Pure Appl. Sci. Technol., 20(1) (2014), 111-116.

[14] B. Samet, C. Vetro and P. Vetro, Fixed point theorem for α - ψ-contractive type mappings, Nonlinear Anal. 75(2012) 2154-2165.

DOI: https://doi.org/10.1016/j.na.2011.10.014

[15] S. Sedghi, N. Shobe and H. Zhou, A common fixed point theorem in D*-metric space, Fixed Point Theory Appl. 2007 (2007) Article ID 027906.

DOI: https://doi.org/10.1155/2007/27906

[16] S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorem in S-metric space, Mat. Vesinik. 64(3), (2012) 258 -266.

Show More Hide